Ohio, 2015Damaging Winds in Ohio, May 26, 2015
May 26, 2015 · NWS IWX · 7 events in 4 counties and zones
With a surface low over the upper Mississippi River valley and strong southerly flow from the Gulf to the Great Lakes, a weak trough and associated frontal boundary moved into a low CAPE, high shear environment. This favored development of several clusters of thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
With a surface low over the upper Mississippi River valley and strong southerly flow from the Gulf to the Great Lakes, a weak trough and associated frontal boundary moved into a low CAPE, high shear environment. This favored development of several clusters of thunderstorms. The stronger convection merged into small, fast moving bow segments that produced sporadic wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at May 26, 2:02 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, May 26, 2:02 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT TUE MAY 26 2015
.SYNOPSIS...
ISSUED AT 358 AM EDT TUE MAY 26 2015
AN UPPER LEVEL DISTURBANCE WILL LIFT NORTHEAST TODAY...AND WILL
BRING A GOOD CHANCE FOR THUNDERSTORMS TO THE AREA THIS AFTERNOON.
MORE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON FOLLOWED BY DRY
CONDITIONS THURSDAY THROUGH THURSDAY NIGHT. TEMPERATURES WILL BE
ABOVE NORMAL FOR THIS TIME OF YEAR WITH HIGHS WARMING INTO THE MID
80S BY FRIDAY. THERE IS A GOOD CHANCE FOR RAIN THIS WEEKEND WITH
COOLER TEMPERATURES.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 302 PM EDT TUE MAY 26 2015
MUCH OF PRIOR UPDATE DISCUSSION REMAINS VALID. BREAK IN CLOUDS
ACROSS OUR EASTERN CWA EARLIER TODAY ALLOWED FOR MODEST
DESTABILIZATION WITH CURRENT SPC/RAP MESOANALYSIS INDICATING
AROUND 1000 J/KG OF SBCAPE. MULTIPLE LINES OF CONVECTION HAVE
DEVELOPED ACROSS INDIANA/ILLINOIS BUT MAIN THREAT WILL BE WITH THE
CLUSTER OF STORMS OVER CENTRAL INDIANA AS THEY MOVE
NORTHEAST...ALONG WITH ANY OTHER STORMS THAT MANAGE TO DEVELOP
AHEAD OF IT. INSTABILITY IS MARGINAL BUT DECENT SHEAR...ESPECIALLY
IN THE 0-3 KM LAYER WILL PRESENT A DAMAGING WIND THREAT WITH ANY
CLUSTERS THAT MANAGE TO DEVELOP MORE SIGNIFICANT UPDRAFTS. STILL
THINK THE RISK FOR WIDESPREAD/SIGNIFICANT SEVERE WEATHER IS LOW
BUT A FEW SCT STORMS MAY BECOME SEVERE AND AFTER COORDINATION WITH
SPC AND SURROUNDING OFFICES DECIDED TO GO AHEAD AND ISSUE A WATCH.
IT IS IN EFFECT UNTIL 10 PM BUT WILL LIKELY BE ABLE TO TRIM/CANCEL
A LITTLE BIT EARLIER THAN THAT.
EXPECT PRECIP TO EXIT BY LATE EVENING AND ONLY MINOR CHANGES TO
THE GOING FORECAST FOR TONIGHT AND TOMORROW. ANOTHER ROUND OF
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON IN OUR SOUTHEAST ZONES
BUT SEVERE CHANCES APPEAR LOW GIVEN MARGINAL INSTABILITY AND
SHEAR.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 302 PM EDT TUE MAY 26 2015
INCREASED PRECIPITATION CHANCES FRIDAY INTO SATURDAY HIGHLIGHT THE
LONG TERM PERIOD.
LITTLE CHANGES MADE FROM PREVIOUS FORECAST PACKAGE IN THE LONG TERM.
BROAD EAST COAST RIDING WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS
THE REGION THROUGH THE END OF THE WEEK. SHARP NORTHERN STREAM
SHORTWAVE WILL DIG E/SE ACROSS NORTHERN ONTARIO FRIDAY...WITH
DEEPENING SFC CYCLONE NEAR JAMES BAY. THIS WILL PUSH A COLD FRONT
SOUTHEAST FRIDAY THROUGH SATURDAY. WITH AMPLE MOISTURE RETURN AND
DECENT SFC FORCING...WENT AHEAD AN RAISED POPS TO LIKELY FRIDAY
NIGHT THROUGH SATURDAY. SEVERE CHANCES AT THIS TIME ARE FAIRLY
LOW...WITH UNFAVORABLE DIURNAL TIMING WITH FROPA AND LITTLE UPPER
FLOW/SHEAR DESPITE MARGINAL INSTABILITY. WILL CONTINUE TO MONITOR
THROUGH THE WEEK FOR ANY CHANGES.
COOLER CONDITIONS WILL SETTLE INTO THE REGION AS AFOREMENTIONED
FRONT SINKS SOUTH OF THE FORECAST AREA SATURDAY INTO SUNDAY.
MAINTAINED CONSENSUS BLEND CHANCE/SLIGHT CHANCE POPS SATURDAY NIGHT
THROUGH MONDAY...HOWEVER THIS WILL LIKELY NEED TO BE REFINED FURTHER
IN SUBSEQUENT FORECAST RUNS. LATEST 12Z GFS HINTING AT SFC FRONT
SINKING SOUTH INTO THE OHIO RIVER VALLEY...WITH STRONG CANADIAN SFC
RIDGE SHUNTING SOUTHEAST THROUGH THE GREAT LAKES AND USHERING IN A
SIGNIFICANTLY DRIER/MORE STABLE AIRMASS. MOISTURE RETURN/WAA REGIME
MAY NOT RETURN TO THE AREA BY TUESDAY...WHICH WOULD MAKE CURRENT
POPS IN THE SUNDAY THROUGH MONDAY TIMEFRAME WAY TOO HIGH.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 125 PM EDT TUE MAY 26 2015
FEW CHANGES TO THE GOING TAF FORECAST WITH AFTERNOON CONVECTION
THE MAIN CONCERN. LINE OF SHOWERS CURRENTLY PUSHING INTO WESTERN
INDIANA WITH SOME CONVECTION POPPING UP AHEAD OF IT WHERE MORNING
SUN HAS ALLOWED BETTER INSTABILITY TO BUILD. EXPECT THIS ACTIVITY
TO EXPAND AND STRENGTHEN THROUGH THE AFTERNOON AS IT INTERSECTS
MODERATELY UNSTABLE ENVIRONMENT OVER NORTHEAST INDIANA AND
NORTHWEST OHIO. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE NEAR
KFWA WITH LOWER CHANCES AT KSBN. BEST CHANCES WILL BE IN THE
20-22Z TIMEFRAME. CONVECTION WILL EXIT THIS EVENING AND EXPECT
PREDOMINATELY VFR CONDITIONS OVERNIGHT. SLIGHT CHANCE FOR SOME
LOWER CIGS AGAIN TOMORROW MORNING BUT LATEST FORECAST SOUNDINGS
ARE MUCH DRIER AND MOS GUIDANCE IS NOT AS SUPPORTIVE SO WILL LEAVE
OUT MENTION FOR NOW.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...SKIPPER
SHORT TERM...AGD
LONG TERM...NG
AVIATION...AGD
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 26, 10:38 AM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1138 AM EDT TUE MAY 26 2015
INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-271545-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1138 AM EDT TUE MAY 26 2015 /1038 AM CDT TUE MAY 26 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY CONCERN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE POSSIBLE WEDNESDAY...FRIDAY AND SATURDAY. NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 26, 2:56 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND DMG 3 NNW UPLAND 40.50N 85.54W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORT OF TWO TREES DOWN ACROSS THE ROADWAY
AT THE INTERSECTION OF 700E, 400S NEAR
UPLAND. NO FURTHER DETAILS AVAILABLE. TIME
ESTIMATED USING RADAR.
&&
MCDSpecial weather statement, May 26, 2:57 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT TUE MAY 26 2015
INZ027-034-262030-
ADAMS IN-JAY IN-
357 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD JAY AND SOUTHEASTERN ADAMS
COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDKEY...OR 10 MILES
SOUTHEAST OF DUNKIRK...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PORTLAND...
BERNE...
GENEVA...
COLLETT...COLLEGE CORNER AND LIBER...
BRICE...BELLFOUNTAIN AND SALAMONIA...
WESTCHESTER AND BRYANT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4032 8521 4036 8522 4057 8510 4057 8507
4063 8507 4086 8494 4071 8479 4032 8480
TIME...MOT...LOC 1958Z 211DEG 44KT 4031 8505
NGLocal storm report, May 26, 3:01 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG 2 SSE LAKE WOOD 40.52N 85.55W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORTS OF TREES DOWN ON 200S NEAR I 69. NO
FURTHER DETAILS AVAILABLE. TIME ESTIMATED BY
RADAR.
&&
MCDSpecial weather statement, May 26, 3:21 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT TUE MAY 26 2015
INZ004>006-008-014-016-017-262045-
ELKHART IN-KOSCIUSKO IN-LAGRANGE IN-MARSHALL IN-NOBLE IN-ST. JOSEPH
IN-WHITLEY IN-
421 PM EDT TUE MAY 26 2015
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING SCATTERED SHOWERS FROM NEAR COLUMBIA CITY TO
WARSAW TO PLYMOUTH...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE SHOWERS INCLUDE...
TRI-LAKES AND BREMEN...
NAPPANEE...
SYRACUSE...
GOSHEN...
GULIVOIRE PARK...
LIGONIER AND SOUTH BEND...
MILFORD...NORTH WEBSTER AND LAKEVILLE...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 75 AND
103.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4174 8527 4101 8538 4100 8568 4105 8569
4104 8601 4108 8602 4109 8608 4117 8608
4117 8637 4119 8640 4172 8638
TIME...MOT...LOC 2019Z 203DEG 36KT 4126 8584
NGLocal storm report, May 26, 3:22 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND GST 3 N GOSHEN 41.62N 85.84W
05/26/2015 E50 MPH ELKHART IN PUBLIC
ANOTHER REPORT RECEIVED OF SMALL
LIMBS/BRANCHES DOWNED IN THE AREA.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, May 26, 3:26 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT TUE MAY 26 2015
INZ007-009-MIZ080-081-OHZ001-002-004-005-262115-
BRANCH MI-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-HILLSDALE
MI-STEUBEN IN-WILLIAMS OH-
426 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD FULTON...WILLIAMS...DEFIANCE...
HENRY...BRANCH...HILLSDALE...DE KALB...AND STEUBEN COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANGOLA...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER AND ARCHBOLD...
WAUSEON...
COLDWATER...
SWANTON...
HILLSDALE...
FREMONT...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 338 AND
357.
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND
21.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 134
AND 156.
THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 0 AND 48.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4127 8484 4164 8520 4176 8520 4176 8529
4207 8530 4208 8437 4171 8436 4170 8387
4118 8388
TIME...MOT...LOC 2025Z 207DEG 41KT 4172 8505
PBMThunderstorm Wind, Allen
- When
- May 26, 3:45 PM EST to 3:46 PM EST
- Where
- Allen County, 1.25 mi WSW of Southworth
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.770, -84.350
Local media reported a two year old roof was blown off a hog barn near the intersection of Southworth Road and Zion Church road, near Spencerville. The barn was roughly 100 yards long.
Thunderstorm Wind, Van Wert
- When
- May 26, 3:59 PM EST to 4:00 PM EST
- Where
- Van Wert County, 4.4 mi ESE of Middle Pt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.830, -84.350
A trained spotter reported a large, partially rotten, tree limb was downed, approximately 1 foot in diameter.
Thunderstorm Wind, Putnam
- When
- May 26, 4:05 PM EST to 4:06 PM EST
- Where
- Putnam County, Vaughnsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.880, -84.150
A trained spotter estimated wind gusts to 60 mph and small diameter tree limbs down.
Thunderstorm Wind, Putnam
- When
- May 26, 4:15 PM EST to 4:16 PM EST
- Where
- Putnam County, 0.52 mi E of Ottawa
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.020, -84.040
The public reported a six inch diameter tree limb down at the intersection of Locust and 3rd Street.
Thunderstorm Wind, Putnam
- When
- May 26, 4:30 PM EST to 4:31 PM EST
- Where
- Putnam County, 0.52 mi W of Leipsic Jct
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.100, -83.980
Emergency management officials reported multiple trees being blown down in the Leipsic area.
Thunderstorm Wind, Putnam
- When
- May 26, 4:35 PM EST to 4:36 PM EST
- Where
- Putnam County, 1.48 mi SSE of Leipsic Jct
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.080, -83.960
Emergency management officials reported 10 to 12 inch diameter tree limbs down.
Thunderstorm Wind, Henry
- When
- May 26, 4:50 PM EST to 4:51 PM EST
- Where
- Henry County, Texas
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.420, -83.950
Emergency management officials reported trees down at two separate intersections. The first was at Route 424 and County Road 4, with the second at Route 424 and County Road 2B.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Damaging Wind in Wisconsin, May 26, 2015$75,000 · 56 kt wind · 1 event
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568291, 568292, 568294, 568293, 568295, 568297, 568296.